# SDR MALA030456

- Difficulty date: October 9, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Aircraft time: 30,764 hours, 25,347 cycles
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN CWA, CORROSION FOUND ON FRAME 294 RBL 24, BLENDED OUT DAMAGE, FABRICATED DOUBLER IAW EO NR 53102.  A/C RELEASE DATE 10/12/2003. REFER LOG PAGE 195763 FOR DETAIL.
